# SDR ASAA2022081139472

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 54,577 hours, 16,245 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 21C1322
- Condition: Corroded
- Location: Mlg Wheel Well
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT CTR FUEL PUMP LOW PRESSURE LIGHT ON WITH 5KT FUEL IN CTR TANK. GROUNDED - YES. REMOVED & REPLACED RIGHT CENTER FUEL PUMP PRESSURE SWITCH. IAW B737-800 AMM 28-42-11.
